# SDR UALA2010072002593

- Difficulty date: July 20, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 30,315 hours, 12,155 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL IN CABIN.   2 OZONE FILTER PARTS ON SITE. REPLACED OZONE FILTERS IAW MM.  RAN ENGINES AND APU PERFORMED PACK BURN OUT, NO SMELL NOTED THROUGHOUT CABIN AND COCKPIT, APU AND ENGINES WERE ISOLATED. CHECKED APU BLEED  DUCT AT LOAD CONTROL VLV AND APU EXHAUST NO EVIDENCE OF OIL LEAK. UNABLE TO DUPLICATE ODOR-SMELL WHEN RUNNING PACKS.
